High blood pressure190/90
My mother have diabities and also blood pressure but problem arise nowadays she having high blood pressure about 190/90.she is taking medicine Aten50 but after taking medicine the blood pressure remain same.she has gas problem also in her stomach.is gas is the reason for this blood pressure.what to do suggest some advice.
Like the answers? Chat privately with the doctor of your choice
Hello,, I went through your query, yes it's common in elderly patient to have high blood pressure now a days,, since it is not under control with atenolol 50mg,,, her medicines need to be changed,, please talk to your doctor about higher antihypertensives, and for gastritis ,,, follow these steps 1.Refined Food – Refined food like white bread, refined sugar is difficult to digest and leads to increased irritation on the stomach lining. Thus, food like pastries, burgers etc should be avoided. 2.Fat – Gastritis is basically the inflammation of the stomach lining, which is enhanced due to fatty acids. Sources of fatty acids are fried chicken, fried onions, fried eggs etc. Boiled eggs are safe but fried eggs are a great source of fatty acids, which increases the stomach lining inflammation. 3.Spicy Food – Spicy food needless to say increases inflammation in the stomach. Spicy food may include direct intake of chillies, intake of high amount of spice everyday, mustard etc.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.